# SDR ASOA201808277156

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 45,014 hours, 34,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FLOOR LIGHTS AT ROWS 7 THRU 18, AND ALL EXIT SIGNS AT ROW 18 WERE OUT.  MAINTENANCE R & R THE EMERGENCY BATTERY NR 3 IAW 33-50-04.  R & R THE NR 5  INVERTER IAW 33-50-11. OPS CHECK GOOD AND WAS RELEASED FOR SERVICE.
